# SDR CVGA20221107001

- Difficulty date: November 1, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N451TM
- Make and model: Beech 400A
- Aircraft serial: RK576
- Aircraft time: 9,186 hours, 7,062 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pcb
- Part number: 1283641205
- Condition: Faulted
- Location: The Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAP HANDLE MOVED FROM 0 - 10 DEGREES ON APPROACH, "FLAP ASYM" LIGHT ILLUMINATED. THERE WAS A SLIGHT AMOUNT OF ASSYMETRICAL LIFT, ROLLING TO THE RIGHT. FLAP GAUGE STAYED AT "0".
